advertisement
Question
Posted by: Niki | 2011/03/28

Pls advise

Good day Doctor,

I was on the injection for six months (since september last year), and have since discontinued due to the side-effects i was experiencing. I wanted to start the pill, but was advised that my period would take up to a year to return and since i''ve been on the injection i did not get my period. I discontinued the injection which was due 3 weeks ago and have not been on any form of contaception since, as i was waiting for my period to return first before i started the pill. About 2 weeks ago i had spotting, just a small amount on pinkish blood (lasted about a day). Last week i''ve had period pain, quite intense, i had to take a painkiller, but no actual bleeding (that lasted two days), i''ve also been suffering with awful bloating, all the signs of pms. I did take a pregnancy test, just to make sure and it was negative. Please advise when i should start with the pill, as i am not sure what is going on with my body, if i''ve started ovulating etc, or could i fall pregnant even though i haven''t had my period for 6 months.

Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You should start taking the Pill now. It sounds like your periods are returning quicker than average, and you could fall pregnant.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/03/28

You should start taking the Pill now. It sounds like your periods are returning quicker than average, and you could fall pregnant.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement